# SDR 2005FA0001134

- Difficulty date: July 28, 2005
- Submitted: August 15, 2005
- Operation: General aviation
- Aircraft: N9482M
- Make and model: Cessna T207A
- Aircraft serial: 20700698
- Engine: Cont TSIO520M
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 12320132F
- Condition: Broken
- Location: Horizontal Stab
- Part time: 14,703 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FOUND VERTICAL STABILIZER LOOSE ON PREFLIGHT.  MAINTENANCE INSPECTED AND FOUND RT FWD ATTACHMENT FITTING BROKEN.  REPLACED BOTH FWD FITTINGS WITH NEW PARTS.  (K)
